Paradoxical Reaction to Versed

I was in the hospital for a surgery and was given versed and numerous other medications before I went in. I distinctly remember them telling me I was going to get woozy and then almost instantly began to feel the urge to tighten my muscles and flex my legs and point my toes. Next thing I know my brain feels like it is in a sealed box and I have no communication with it. I remember trying to sit up and pulling on my iv trying to remove it. Three more pumps were put into my iv and that's the last thing I remember.


I was Completely out of control. Worst feeling of my life. Total sense of feeling like my bones were going to jump out of my skin and take off. I have had 2 surgeries without versed since then and had no issues. Odd thing in my sister and my mom have the same issue with having a paradoxical reaction to Versed as well.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Paradoxical Reaction.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video